BibTeX record journals/ijbc/ShakibaHM16

download as .bib file

@article{DBLP:journals/ijbc/ShakibaHM16,
  author    = {Ali Shakiba and
               Mohammad Reza Hooshmandasl and
               M. Alambardar Meybodi},
  title     = {Cryptanalysis of Multiplicative Coupled Cryptosystems Based on the
               Chebyshev Polynomials},
  journal   = {Int. J. Bifurc. Chaos},
  volume    = {26},
  number    = {7},
  pages     = {1--11},
  year      = {2016},
  url       = {https://doi.org/10.1142/S0218127416501121},
  doi       = {10.1142/S0218127416501121},
  timestamp = {Wed, 27 May 2020 17:08:07 +0200},
  biburl    = {https://dblp.org/rec/journals/ijbc/ShakibaHM16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics